healthkosh logo
Have a healthy Sunday healthkosh smile
New User?  Sign Up     |     Log In    
Olga

ketoconazole birth control interaction

asked by Anonymous     on: July 23, 2014
Last reply : July 24, 2014

Dear Buck MD,
I would like to ask about ketoconazole and birth control interaction. Right now I'm residing in a tropical developing country and I got a really bad infection so the doctor prescribed pills which I took twice a day and which contained 200g ketoconazole each, I took them for 5 days. My break in birth control pills started 7 days after first ketoconazole pills (so 2 days after I finished). The doctor didn't inform me abt possible interactions but I found it later on online. Unfortunately he also didn't diagnose me correctly because on the first day of my "pill break' symptoms started getting worse and later that night I was diagnosed with bacterial urinary infection and prescribed antibiotics (both amoyxycycline and ntroforantin). I started taking them that night. Many sites say that I shouldn't take 7 day birth control break if I'm on antibiotics but later on on your site I found that its not true that they influence birth control. I`m still worried about ketoconazole tho. I read that if medicine interacts with birth control pill I should continue on taking pill 7 days after finishing the medication but I only took it for 2 days more. Am I protected nw? If not, for how long should I protect myself additionally? Please help me!



answer
Posted By : anirudh         Posted on :July 24, 2014

HI

USE AROGYAM PURE HERBS KIT you can easily cure your problem without any side effecct

visit this link

http://www.ayurvedahimachal.com/index.php?page=free_consultation


Write your Answer and Submit »




check it, if you don't want to display your name.